| Model Number |
3189 |
| Medical Device Problem Codes |
Fracture (1260); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
Additional information indicates, a lead diagnosis was performed and confirmed high impedances across the lead.On (b)(6) 2024 surgical intervention was undertaken wherein the lead was confirmed to be fractured.As a result, the lead was explanted and replaced to address the issue.
Event or Problem Description
It was reported the patient is experiencing ineffective therapy.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.